Addiction Survivors

Notices

Reply
Unread 03-31-2008, 02:52 PM   #1
Sublime318
Member
 
Posts: 39
Default Precipitated withdrawal... HELP

Unfortunatley, I recently relapsed and am currently waiting for withdrawal to set in so that I can get back on the suboxone. My problem is, is that a couple of weeks ago I tried this, thought I was in enough withdrawal, took an 8 mg pill and that set me into the worst feeling I have ever felt in my life. So I continued taking 8mg pills untill this subsided (8hrs. went by and still I didn't feel that well). The next day I still felt like crap. And the day after and so forth, Until I just went back to the 80 oxys.So now is the time. I will not let the oxys destroy my life again. So my questions are - How do I know enough time has passed? Can just a few hours make that much of a difference?? The longer u wait the better, Right? The first time I ever took sub, I was taking 40-60mgs. of methadose a day, waited about 72 hours and after the first 16mgs., I was FINE. The last time i tried this I was on 80mgs. of oxy a day, waited about 12-14 hours and DEATH!!! I do not want to feel like that again. The last 80 I took was last night around 4 and I still feel fine. Please help
Sublime318 is offline   Reply With Quote
Unread 03-31-2008, 03:08 PM   #2
flowers
Senior Member
 
Posts: 1,167
Default

Hi Sublime, Glad you're ready to get back into recovery!!

Did you crush the oxy or take it whole? It makes a big difference as far as halflife goes, so be sure you are truly in w/d.

The best way to tell if you're in enough withdrawal is to use the COWS scale. Maybe someone will come along and post the link, which I don't know how to do, but you can just do a search for COWS and you'll be able to get it.

I just had to re-induct myself a few weeks ago and you don't have to be in terrible withdrawals, I went mainly by pupil size, which you can't exaggerate, it's more objective, than going by how much you're sweating, anxiety, etc, which we can bring on ourselves (more or less.)

Be patient and good luck to you.
flowers is offline   Reply With Quote
Unread 03-31-2008, 03:15 PM   #3
flowers
Senior Member
 
Posts: 1,167
Default

I forgot to say, yes a few hours can make a difference, you have to wait til the oxy gets off your receptors in due time, (causing withdrawal) or the sub will rip them off (as you found out last time.) NOT a good feeling.

Try to occupy yourself while you're waiting for the withdraws to come, if you can stay busy, exercise or something like that and allow yourself some peace and quiet to help with the anxiety, that will really help. Some people get so worked up with anxiety they mistake it for withdrawals.
flowers is offline   Reply With Quote
Unread 03-31-2008, 08:47 PM   #4
gabby
Member
 
Posts: 32
Default

hi..gabby from maine hre..i'm new in this, so bare w/ me??? i know EXACTLY how u r feeling..i went on subox 12 months ago..not for opiates which is odd..i was going thru a continuing hell coming off of 15 yrs on clonopin(a benzo w/ a long half.life)..my doc thought my sypmtoms were more like opiate withdrawal(which i hadn't used in years)..so..she put me on sub..2 mg/every 4 hrs..OMG..i got so very ..very..horribly sick..for sure..so..she told me to stop..wait a few days..then start again..w/ ONLY 2 mg to begin..which i did..and it worked for me..i'm now up to 8 mg..it took me awhile, and a new doc to get there from 4 mg/day..i was in constant withdrwal as u can imagine what tht was like..she was not supportive of my feelings though i was drug seeking..so my new doc, raised me slowly from 4 to 8/day...whichi cut in half and take two times a day..i'm finding from others experiences, it is a personal/unique med..some takes huge doses and it works..others, like me..take low doses and it works..individual program i guess..good luck..i guess my suggestion is that..start really slow...then build up to where u are comfy????....[^][)]gabby
gabby is offline   Reply With Quote
Unread 04-01-2008, 11:03 PM   #5
Sub-Zero
Senior Member
 
Sub-Zero's Avatar
 
Posts: 1,553
Default

I'm beginning to think it could be too much sub, it would help if your story wasn't scattered among all these threads. Exactly what symptoms are you having, and what size are your pupils?
Sub-
Sub-Zero is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 01:20 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors